# SDR CALA9800863

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378201
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,310 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE FAILED AT ROTATION.  FOUND FUEL PUMP SHAFT SHEARED.  REPLACED NUMBER 2 ENGINE FUEL PUMP AND FUEL CONTROL PER MM 71-00-67.
